# SDR 08FDEA01940

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 652954863
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR DITCHING PAN ASSY IS CRACKED WITH INTERIM / DISBONDED.  COMPOSITE REPAIR, BS 1176 - 1183, RBL 27-37, WL 208.  REMOVED CRACKED DITCHING PAN.  FABRICATED NEW DITCHING PAN, HEAT TREATED TO T-6 CONDITION, TREATED AND PRIMED, AND INSTALLED.  REF SRM 51-30-2 PG 5, 51-20-021 PG 7 AND DWG 65-29548 THIS IS CLASSIFIED AS A MINOR REPAIR.
